# SDR TX9Y20111205003

- Difficulty date: December 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65B04347149
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DATUM AIRCRAFT INPUT,A CORROSION (SIZE ABOUT:3.3"*0.8") WAS FOUND ON BULK CARGO FRAME LOWER LOBE FAIL SAFE CHORD (P/N:65B04347-149,STA2200) HORIZONTAL FLANGE AT STR 40R.  THE REPAIR WAS PERFORMED PER BOEING MESSAGE NUMBER TEC-SOF-11-0099.  THE REPAIR WAS APPROVED UNDER BOEING SR 1-2054920594 ON ODA-300064-NM FAA FORM 8100-9 DATED DECEMBER 16, 2011.  THE INSPECTION REQUIREMENTS PER SB747-53A2500 REV 1 ARE REQUIRED.  DETAILS OF THE REPAIR ARE RECORDED IN EN EA-53-1315.
